Approximating the periodic solutions of the Lotka-Volterra system

Shepherd, J and Grozdanovski, T 2008, 'Approximating the periodic solutions of the Lotka-Volterra system', ANZIAM Journal, vol. 49, pp. C243-C257.


Document type: Journal Article
Collection: Journal Articles

Title Approximating the periodic solutions of the Lotka-Volterra system
Author(s) Shepherd, J
Grozdanovski, T
Year 2008
Journal name ANZIAM Journal
Volume number 49
Start page C243
End page C257
Total pages 15
Publisher Cambridge University Press
Abstract The two dimensional Poincare-Lindstedt method is used to obtain approximate solutions to the periodic solutions of the Lotka-Volterra predator-prey system near the non-trivial critical point. These approximations are then used to analyze the behaviour of these solutions and provide a convenient way to describe general solution properties not available from numerical computations.
Subject Ordinary Differential Equations, Difference Equations and Dynamical Systems
Approximation Theory and Asymptotic Methods
ISSN 1446-1811
Versions
Version Filter Type
Access Statistics: 205 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us